Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 164, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 26, 2007, 4:27 PM EDT for Beaufort County, Jasper County, South Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2007, 4:27 PM EDT (20:27 UTC)
- Expired
- Jul 26, 2007, 5:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 41 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2486 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 262028
SVRCHS
SCC013-053-262115-
/O.NEW.KCHS.SV.W.0164.070726T2027Z-070726T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT THU JUL 26 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 515 PM EDT
* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SHELDON...OR ABOUT 10 MILES SOUTH OF YEMASSEE...MOVING SOUTHEAST AT
10 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
GARDENS CORNER...COOSAW...KNOWLES...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3228 8078 3253 8092 3263 8075 3242 8053
3232 8072 3234 8074 3234 8075 3231 8073
TIME...MOT...LOC 2027Z 327DEG 9KT 3254 8081
$$3 follow-up statements
000
WWUS52 KCHS 262041 RRA
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
441 PM EDT THU JUL 26 2007
SCC013-053-262115-
/O.CON.KCHS.SV.W.0164.000000T0000Z-070726T2115Z/
BEAUFORT SC-JASPER SC-
441 PM EDT THU JUL 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR BEAUFORT AND JASPER COUNTIES...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR COOSAW...OR ABOUT 9 MILES NORTHWEST OF BEAUFORT...MOVING
SOUTHEAST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DALE...
GARDENS CORNER...PARRIS ISLAND...PORT ROYAL...AND BEAUFORT.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3228 8078 3253 8092 3263 8075 3242 8053
3232 8072 3234 8074 3234 8075 3231 8073
TIME...MOT...LOC 2041Z 316DEG 10KT 3251 8076
$$000
WWUS52 KCHS 262106
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
504 PM EDT THU JUL 26 2007
SCC013-053-262115-
/O.CON.KCHS.SV.W.0164.000000T0000Z-070726T2115Z/
BEAUFORT SC-JASPER SC-
504 PM EDT THU JUL 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR BEAUFORT AND JASPER COUNTIES...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAUFORT TO 8 MILES WEST OF BEAUFORT TO 7 MILES SOUTH
OF RIDGELAND...MOVING SOUTHEAST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PARRIS
ISLAND...PORT ROYAL...SHELDON AND BEAUFORT.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3228 8078 3253 8092 3263 8075 3242 8053
3232 8072 3234 8074 3234 8075 3231 8073
TIME...MOT...LOC 2104Z 316DEG 10KT 3247 8070 3239 8079
3237 8096
$$000
WWUS52 KCHS 262117
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
515 PM EDT THU JUL 26 2007
SCC013-053-262125-
/O.EXP.KCHS.SV.W.0164.000000T0000Z-070726T2115Z/
BEAUFORT SC-JASPER SC-
515 PM EDT THU JUL 26 2007
...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT AND JASPER COUNTIES
WILL EXPIRE AT 515 PM EDT...
AT 515 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED SOMEWHAT...THUS THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...STRONG GUSTY WINDS TO
50 MPH...FREQUENT LIGHTNING...AND SMALL HAIL ARE STILL POSSIBLE WITH
THIS STORM AS IT MOVES TOWARD THE COAST.
TREES HAVE BEEN REPORTED DOWN OVER PARTS OF JASPER COUNTY.
ADDIITONAL STRONG THUNDERSTORMS ARE DEVLOPING NEAR TARBORO AND
TILLMAN...AND THESE COULD ALSO PRODUCE GUSTY WINDS AND FREQUENT
DANGEROUS LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3228 8078 3253 8092 3263 8075 3242 8053
3232 8072 3234 8074 3234 8075 3231 8073
TIME...MOT...LOC 2115Z 316DEG 10KT 3245 8067 3237 8076
3235 8093
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:35 PM EDT, 52 minutes earlier.
Area forecast discussion, Jul 26, 3:35 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 335 PM EDT THU JUL 26 2007 .SYNOPSIS... A TROUGH IN THE CAROLINA PIEDMONT WILL SLOWLY SHIFT EAST THROUGH THE WEEKEND. A FRONTAL BOUNDARY WILL MOVE INTO THE AREA FROM THE NORTHWEST EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POPPING THIS AFTERNOON ALONG A REMNANT WARM FRONTAL BOUNDARY AND WEAK UPPER SHORTWAVE ENERGY. CU FIELD WAS RATHER LIMITED ACROSS SOUTHEAST GA THIS MORNING COMPARED TO SC...AND THIS HAS BEEN THE RULE FOR CONVECTIVE COVERAGE AS WELL. ACTIVITY SHOULD WANE WITH THE LOSS OF DAYTIME HEATING...THUS HAVE TAPERED POPS BACK THROUGH THE EVE FROM THE COAST INLAND. LACK OF FORCING OVERNIGHT SHOULD KEEP SHOWERS OFFSHORE...SO HAVE REMOVED OVERNIGHT POPS OVER LAND. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... COVERAGE SHOULD BE SIMILAR ON FRI AS TODAY...BUT PERHAPS SLIGHTLY MORE WITH BETTER CHANCES FOR SEVERE STORMS. MORE POTENT SHORTWAVE WILL DROP SE THROUGH THE LONG WAVE TROUGH DURING THE AFTERNOON...WITH STEEPER MID-LEVEL LAPSE RATES. NAM SHOWED VALUES ABOVE 6 DEG/KM ALONG THE COAST...WITH CAPE ABOVE 1800 J/KG. ALSO...QUITE A BIT MORE MID-LEVEL DRY AIR IS DEPICTED ON MODEL SOUNDINGS...WHICH WOULD INDICATE A BETTER CHANCE OF WET MICROBURSTS. WILL KEEP POP SCHEME SIMILAR TO TODAY. HIGH TEMPS AGAIN CREEPING INTO THE LOWER 90S FAR INLAND WITH MID TO UPPER 80S CLOSE TO THE COAST SEEM REASONABLE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... LEE-SIDE TROFG IS PROGGED FOR SAT-MON AHEAD OF A CDFNT. THE TROF AND SEA BREEZE WL BE THE PRIMARY FOCI FOR SHOWERS AND TSTMS THROUGH THIS PERIOD. THE NAM-WRF SUGGESTS A LARGE CLUSTER OF TSTMS MAY ORGANIZE INTO AN MCS SAT AFTN ACROSS WRN NC AND THE NRN MIDLANDS. WITH A NW STEERING FLOW ALOFT THE TAIL END OF THIS MCS MAY MOVE THROUGH OR BRUSH THE NRN PORTIONS OF THE FCST AREA SAT EVNG AS A SHORTWAVE PASSES OFF THE N. WL MAINTAIN CHANCE POPS FOR SAT-MON. STRONG TO SVR TSTMS WL BE A POSSIBILITY EACH DAY WITH DAMAGING WINDS...LCLLY HEAVY RAINS AND CLOUD TO GROUND LIGHTNING BEING THE PRIMARY HAZARDS. A WK CDFNT IS FCST TO DROP INTO THE AREA TUE AS ANOTHER SHORTWAVE ROUNDS THE BASE OF THE UPR TROF. XPCT SHOWER AND TSTM ACTIVITY TO BE RATHER LIMITED ALONG THE FNT WITH THE DEEPEST MOISTURE XPCTD TO SHIFT OFFSHORE DURING THE MRNG. THE FNT WL DSPT OVR THE AREA WED-THU BUT WL PROVIDE A FOCUS FOR SHOWERS AND TSTMS EACH DAY AS IT SLOWLY DSPTS OVR THE AREA. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SHOWERS AND STORMS FIRING ALONG REMNANT WARM FRONT AS WELL AS SEABREEZE AND OUTFLOW BOUNDARIES. WILL KEEP SHRA/TSRA AT CHS TERM THROUGH 20Z AFTER WHICH ACTIVITY SHOULD BE PUSHING FARTHER INLAND. SAV SAW BRIEF SHOWER AS WELL. 00Z TAF ISSUANCE MAY NEED TO CONSIDER MVFR FOG DUE TO SLIGHTLY MOIST SOILS AT BOTH TERMS. BETTER CONVECTIVE COVERAGE ANTICIPATED ON FRIDAY DUE TO STRONGER SHORTWAVE ENERGY DROPPING IN WITH STEEPER MID-LEVEL LAPSE RATES. EXTENDED AVIATION OUTLOOK...PREVAILING VFR CIGS/VSBY. ISOLATED TO SCATTERED SHOWERS AND TSTMS MAY BRIEFLY PRODUCE MVFR OR IFR CONDITIONS EACH AFTN/EVNG. BRIEF PRE-DAWN MVFR VSBYS POSSIBLE WHEN RAIN OCCURS LESS THAN 12 HOURS PRIOR. && .MARINE... QUIET MARINE CONDITIONS THE NEXT THREE PERIODS DUE TO A WEAK PRESSURE PATTERN AND DYING FRONTAL BOUNDARY. WINDS HAVE GENERALLY SHIFTED SE TODAY EXCEPT FOR FAR NORTHERN PORTIONS WHERE A MORE E-NE TRAJECTORY REMAINS. EXPECT WINDS TO BECOME SW AND W TONIGHT BEFORE SHIFTING BACK S ON FRI DUE TO ATLANTIC HIGH PRESSURE BUILDING WEST AND LEE TROUGHING TO THE WEST. WEAK DIURNAL SURGES WILL CONTINUE...ALTHOUGH WINDS AND SEAS WELL BELOW HEADLINE CRITERIA ARE EXPECTED. A SLY FLOW WL PERSIST ACROSS THE MARINE AREA THROUGH MON WITH ATLC HIGH PRES REMAINING WELL OFFSHORE. A CDFNT WL APRCH THE WTRS TUE AND LIKELY BECOME STNRY TUE NGT. THE TYPICAL SUMMER DIURNAL SURGES CAN BE XPCTD EACH DAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JRL/77
Hazardous weather outlook, Jul 26, 3:56 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 356 PM EDT THU JUL 26 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-271000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 356 PM EDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS...A FEW STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE TORRENTIAL RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...AND PERHAPS SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED ON FRIDAY. A FEW OF THE STORMS COULD BECOME QUITE STRONG WITH GUSTY WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-271000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 356 PM EDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS...A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO THE EVENING HOURS. THE PRIMARY THREAT WILL BE GUSTY WINDS AND FREQUENT CLOUD-TO-WATER LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 3:21 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 321 PM EDT THU JUL 26 2007 SCZ044-050-261945- CHARLESTON-DORCHESTER- 321 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND CHARLESTON COUNTY THROUGH 345 PM EDT... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR DELEMAR CROSSROADS...OR ABOUT 12 MILES SOUTH OF SUMMERVILLE...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND DELEMAR CROSSROADS...RAVENEL AND SHADOWMOSS WILL BE IMPACTED THROUGH 345 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Special weather statement, Jul 26, 3:49 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 349 PM EDT THU JUL 26 2007 GAZ118-119-262030- COASTAL CHATHAM-INLAND CHATHAM- 349 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT CHATHAM COUNTY THROUGH 430 PM EDT... AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR GRUBBS...OR ABOUT 6 MILES WEST OF DOWNTOWN SAVANNAH...MOVING SOUTH AT 5 MPH. AREAS IN AND AROUND BURROUGHS...VERNONBURG...WHITE BLUFF AND WINDSOR FOREST WILL BE IMPACTED THROUGH 430 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
Special weather statement, Jul 26, 4:01 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 401 PM EDT THU JUL 26 2007 SCZ045-262045- BERKELEY- 401 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 445 PM EDT... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR COTE BAS LANDING...OR ABOUT 7 MILES NORTHEAST OF GOOSE CREEK...MOVING EAST AT 5 MPH. AREAS IN AND AROUND HUGER WILL BE IMPACTED THROUGH 445 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
Local storm report, Jul 26, 4:07 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
407 PM EDT THU JUL 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL BURROUGHS 31.97N 81.25W
07/26/2007 E0.50 INCH CHATHAM GA TRAINED SPOTTER
DIME SIZE HAIL AND SMALL LIMBS DOWNED.
&&
JRLSpecial weather statement, Jul 26, 4:13 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 413 PM EDT THU JUL 26 2007 SCZ047-048-262100- BEAUFORT-INLAND JASPER- 413 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY AND JASPER COUNTY THROUGH 500 PM EDT... AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR POCOTALIGO...OR ABOUT 6 MILES SOUTH OF YEMASSEE...MOVING SOUTHEAST AT 10 MPH. AREAS IN AND AROUND COOSAWHATCHIE...DALE...GARDENS CORNER... POCOTALIGO AND SHELDON WILL BE IMPACTED THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING.
Special weather statement, Jul 26, 4:20 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 420 PM EDT THU JUL 26 2007 SCZ043-262045- INLAND COLLETON- 420 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 445 PM EDT... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR WALTERBORO...MOVING EAST AT 10 MPH. AREAS IN AND AROUND COTTAGEVILLE...JACKSONBORO...RITTER...ROUND O AND WALTERBORO WILL BE IMPACTED THROUGH 445 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 5:25 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Dorchester | 23 min |
| Jul 26, 5:30 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 60 min |
| Jul 26, 5:59 PM EDT | Tornado Warning | CHS | Beaufort | 31 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.